Monday, June 15, 2009

Dear Voice I Miss You!

Last night before bed I got word that the 3rd CF'er that wasn't doing so well lost his life :( My heart breaks over this situation once again, and It is simply terrifying. It makes me so grateful for the wonderful CF'ers I've met now on the sites, chats, blogs, and Facebook. It's nice to have these friends and be able to offer support to eachother during these sad times.

Work went surprisingly well today, especially for a Monday. I noticed that I was extremely tired towards the end of the day and had to come home and take a much needed nap. I collapsed right on the floor with the pups by my side, ahhh naps :) I finished up the mound of steamed crabs for dinner too, yummy!

My CF nurse at hopkins called me today to check on me. I'm currently on the Prednisone still for this lovely inflammation thing going on. I do notice a difference but not like I hoped so we're changing the dosages a little bit. Instead of me being on 30 mg already, we're keeping me on 40 mg for 2 more days and will taper me down starting on Wednesday. She also told me not to exercise today and to give myself a break. Hmmm I'm not sure how I feel about that one. Yes I am very tired hence the nap I needed which is rare for me to nap. But...I know that exercise is key. This nurse honestly isn't my favorite one to deal with, but I'm not trying to be negative or complain. I just don't know if she's right. My thoughts were, well I do try to work out 5 times a week. Maybe I will take today and rest, then get back tomorrow. That way I'm still exercising, still resting, but not losing a day.....make sense? She's also ordering me an Acapella to start to use. I still have barely a voice too. It's quite the effort to talk which is pretty straining and It actually hurts. I'm wondering if it's the TOBI making me so hoarse and my throat so raw? That could be why I'm having a hard time...just a thought. Maybe the Prednisone really is working but my throat is too raw and raspy to notice better breathing?

Well that's it for now. I'll keep my positive thoughts going and not let this get me down!

2 comments:

Katey said...

Thanks for commenting on my blog and finding me :) I look forward to keepig up with your blog as well! I am SO excited about nursing school and really hope it works out!

The TOBI used to do that to my throat and voice all the time. I was always hoarse and lost my voice multiple times. So maybe that is contributing??

I've been on major doses of Prednisone (and recently Solumedrol via IV) for major inflammation. I'm on my taper now too...I hate the side effects of the Prednisone though! But definitely interested to see if it cleared the inflammation up! I hope the steroids do the trick for you! Praying it gets better!

chhunt said...

I have the same voice problems on TOBI too.